# SDR 2008FA0000770

- Difficulty date: October 26, 2008
- Submitted: November 19, 2008
- Operation: General aviation
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Engine: Pwc PW306C
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 441921933
- Condition: Jammed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ACFT DEPARTURE, THE RUDDER PEDALS JAMMED ON THE COCKPIT SIDE PANELS ON THE TAKEOFF.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED UNEVENTFULLY.  DURING THE PREVIOUS MAINT VISIT, THE RUDDER WAS REPLACED WITH A RENTAL UNIT, THE RUDDER WAS PROPERLY INSTALLED AND DOCUMENTED AND RIG AND TRAVEL CHECKS WERE GOOD. THE ACFT FLEW AN OPERATIONAL CHECK FLIGHT AFTER MAINT WITH NO REPORTED ISSUES.  THE SIDE PANELS HAVE BEEN PROPERLY SECURED AND CLEARANCE IS SATISFACTORY.  A SCR (SERVICE CONDITION REPORT) HAS BEEN SUBMITTED TO ENGINEERING FOR REVIEW TO CHANGE SECURING METHOD FROM VELCRO TO A FASTENER TYPE INSTALLATION.  (K)
